A Generaliztion of The RSA “Elatrash Scheme”

EL-Naowk, Fayik R. (2005) A Generaliztion of The RSA “Elatrash Scheme”. Al-Aqsa University Journal (Natural Sciences Series), 9 (1). pp. 38-44. ISSN ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

92.pdf - Published Version

Download (137kB) | Preview
Official URL: https://scholar.alaqsa.edu.ps


The RSA scheme is a block cipher in which the plaintext and ciphertext are integers between 0 and (n – 1) for some n where n a product of two primes. In this paper, we generalize RSA scheme in order to be applied to general linear group over the ring of integers modulo n and plaintexts and ciphertexts are kk square matrices with entries in Zn (the integers modulo n) denoted by GL(k, Zn). We call it “Elatrash scheme”.

Item Type: Article
Uncontrolled Keywords: RSA, Matrices, General linear group.
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mr. Ahmed A, Ouda
Date Deposited: 25 Jan 2018 12:19
Last Modified: 20 Mar 2018 10:14
URI: http://scholar.alaqsa.edu.ps/id/eprint/73

Actions (login required)

View Item View Item